# SDR AALA201907239008

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 21,049 hours, 8,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLIGHT DECK DOOR DIFFICULT OPEN AND CLOSE. MAINTENANCE CLEANED AND LUBRICATED LATCH IAW AMM 52-52-00. OPS CHECKED GOOD.
